# SDR REXA2015062200612

- Difficulty date: June 20, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 16,980 hours, 10,752 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE SYS FAULT STATUS MSG DURING TAKEOFF  ROLL.  COULD NOT DUPLICATE FAULT, NO MSGS IN MDC CURRENT OR HISTORY.  OPERATIONS CHECKED FIRE SYS IAW AMM 26-10-00.  ALL CHECKED GOOD.
